# SDR CALA2025072106797

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 91,556 hours, 14,568 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Pcb
- Part number: N012300000
- Part serial: 0113
- Condition: Faulted
- Location: Zone 400
- Part time: 70,841 hours, 10,414 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST AIR DRIVEN PUMP ON TAKE OFF-AIR PRESSURE LIGHT ON WITH SWITCH POSITION AT ON OR AUTO. PER CREW UPDATED ON TAKE OFF GEARS SELECTED HYDRAULICS  PRESSURE WENT TO LOW , CREW FOLLOWED CHECKLIST FOR EICAS MESSAGES.  ADP SWITCH AUTO TO ON  PRESSURE LIGHT ON THE WHOLE TIME . ADDING PICTURE OF AUTO EVENT FOR LOW C HYD PRESSURE. PERFORMED FIM 28-11 TASK 896, R&R ADP OVERSPEED ECC M11291 IN THE P50 CARD FILE. PERFORMED OPS CHK FOR EEC INSTALLATION, CENTER ADP FUNCTIONS NORMALLY, ADP PRESSURE LIGHT GOES OUT WHEN ADP IS TURNED TO AUTO AND ON. C HYD PRESSURE BETWEEN 2800-3200. NO FURTHER DEFECTS FOUND AT THIS TIME.
